# SDR P5CA9600359

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Puncture
- Location: Nr 4 Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 FLAP TRACK CANOE FAIRING HAS PUNCTURE IN LOWER AFT END.  REMOVED DAMAGED SKIN, POTTED CORE, FABRICATED FILLER AND DOUBLERS AND INSTALLED REPAIR IAW SRM 51-40-15.
